Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Diazepam withdrawal


[Kr...]

Recommended Posts

Hi I'm currently in a reduction of Diazepam and it is a living hell. I want to just give up, but I'm over half way to the finish line and I really don't want to have to start this all over again. I started at 5mg 3 times a day, I'm currently at 2mg, 2mg and 3mg and two days ago ended up in the emergency room... I just don't know if I can do this!
Link to comment
Share on other sites

Hello Krave, Welcome to BenzoBuddies!

 

I'm sorry to hear your taper is so rough and ending up in the ER is scary, what did they do for you, I hope not give you more benzo's!  Can you tell us how fast you're tapering, we usually suggest only reducing your dose by about 5-10% every week to 10 days or whatever your symptoms will allow.

 

If you'd like to see the methods we support, check out our Planning your taper (Taper Plans) board, many members find as they get to the lower doses they have to slow their tapers even more.

 

If you'd like to talk about your symptoms, feel free to start a thread on the Withdrawal Support (during your taper) board, I assure you, you're not alone in feeling as you do.

 

Please let us know how we can help you, we're glad you're here.

 

Pamster

 

Link to comment
Share on other sites

My reductions are every four weeks or as I can tolerate. I had no idea that the lower I got the worse the withdrawals would be! I ended up in the emergency department because I had been panicking for 1.5 hours and I truly felt something was wrong other than the benzo withdrawl. After many tests I was given the there is nothing wrong with you speech 😕 They didn't give me anything to help but I wouldn't have taken any benzos anyways. I hope I can find some peace through this forum that I have not been able to find. I do have an amazing supportive husband and mom! They keep me going on those really hard days, which seen to be more of than OK days.
Link to comment
Share on other sites

You'll get support and validation here Krave, this process is so painful because we lose our sense of self and when those in our lives can't possibly understand what we're feeling, we feel even more isolated.  I'm happy to hear your husband and mom are on your side.  :smitten:

 

One more question, you say you're reducing every 4 weeks, what exactly is that reduction, are you making small cuts to your dose?

 

 

Link to comment
Share on other sites

I have been reducing 1mg every four weeks. I talked to my therapist today and she keeps telling me that most people don't have this difficult of a time weaning off Diazepam. I also reached out to my psychologist and he said the same thing. It's like they don't believe what I'm going thorough 😔

Like I told then I'm not anyone else I am me! I have ajar been very sensitive to any med changes. I can not have manufacturer changes because it puts me into withdrawls. I'm so grateful to have come upon this group! I feel like this is what I need right now others that understand what I'm going through.

Link to comment
Share on other sites

It's so frustrating to not be believed, this is one of the major complaints our members have, you're not alone in dealing with this!  You're also not alone in being sensitive to medication changes, we have many members who report being able to feel the difference between different manufacturers, I'm so sorry you're suffering.

 

Your taper sounds reasonable but please know that many members have to slow their tapers down as they get lower in dose, it's important to listen to the signals your body is sending you, tapers often need to be adjusted.

Link to comment
Share on other sites

×
×
  • Create New...